Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1557600
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: William F. Osgood
Title: Introduction to Infinite Series
Additional book information: To be obtained of the Publication Agent of Harvard University, 2 University Hall, Cambridge, Mass. 8vo, 71 pp. Price, 75 cents.

Review Information:

Reviewer: J. Harkness
Journal: Bull. Amer. Math. Soc. 4 (1898), 277-278